# SDR AALA20130622002

- Difficulty date: June 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 5,828 hours, 2,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT BEHIND RIGHT NR 2 DOOR INOPERATIVE.  CLEANED BOTH THE CONTACT SOCKET & THE BULB.  OPERATIONS CHECKED NORMAL.
